# SDR VTZA97432

- Difficulty date: August 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N302UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41013
- System (JASC): 6120 · Propeller Controlling System
- Part: Monopole Pick Up
- Part number: 31055863
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

IAD/CMH - FLT 6286 - DURING CLIMB AT 0855 HOURS ON 8-3-97, AIRCRAFT MADE AN UNSCHEDULED LANDING DUE TO RT ENGINE RPM FLUCTUATION.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER PROBLEMS.  AIRCRAFT WAS FERIRED TO LYH TO HAVE MAINTENANCE INSPECTION DONE ON RT ENGINE.  MAINTENANCE FOUND BROKEN CANNON PLUG CONNECTOR ON SPEED TRANSDUCER PICK-UP, MAINTENANCE REMOVED AND REPLACED MONOPOLE PICK-UP AND REPAIRED SHIELDING ON CANNON PLUG WIRE, OPS CHECK OK.  AIRCRAFT RELEASED AND APPROVED FOR RETURN TO SERVICE.  (X)
